# SDR CALA2025091909047

- Difficulty date: September 15, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 65,020 hours, 19,374 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Part time: 27,357 hours, 26,539 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AUTO SHUTDOWN OF APU AFTER CREW NOTICED & WAS INFORMED OF SMOKE & ODOR COMING FROM VENTILATION SYS. CREW SHUTDOWN PACS & APU BLEED FOLLOWED BY APU AUTO SHUTDOWN.  STARTED APU, TURNED ON APU BLEED, TURNED PACKS 1 & 2 ON, APU OIL 2197 SMELL & SMOKE FILLED CABIN & COCKPIT. OPEN UP APU COMPARTMENT FOUND OIL DRIPPING FROM TOP OF APU GEARBOX COOLING FAN AREA.  FOUND GEARBOX CHIP DETECTOR FULL OF FERROUS MATERIAL. APU ECB FAULTED APU HIGH OIL TEMP WITH AUTO SHUTDOWN. INSPECTED TAILPIPE & TURBINE WAS DRY.   STARTED SECTION G. REMOVE APU. ACCOMPLISHED STEPS G (2) -(14A) REMOVED APU IAW TASK 49-11-01-004-107 PREVIOUS FIREWALL INSPECTION DISCREPANCIES CORRECTED AND FIREWALL, MOUNTS AND SEALS SERVICEABLE PER IDT 09-10-05. COMPLETED APU INSTALL THROUGHT STEP H.2.E PER AMM: 49-11-01-404-108.  CONTINUE INSTALL FROM STEP H.2.F AND ON. CONTINUED INSTALLATION OF APU IAW AMM 49-11-01-404-108 FROM STEP 5.H.(2)(F) TO STEP 5.I.(26). ALSO INSTALLED FUEL MANIFOLD DRAIN TANK IAW EC/RA 4911-01104. VERIFIED INSTALLATION OF REPLACEMENT APU REF MM 49-11-01-404-108 VERIFIED STEPS 5.I.(26) TO 5.I(28) OF MM 49-11-01-404-108 HAVE BEEN COMPLETED. GMM 09-25-05.
